An adaptive control scheme for nonholonomic mobile robot with parametric uncertainty

F. Mnif*, F. Touati

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

This paper addresses the problem of stabilizing the dynamic model of a nonholonomic mobile robot. A discontinuous adaptive state feedback controller is derived to achieve global stability and convergence of the trajectories of the of the closed loop system in the presence of parameter modeling uncertainty. This task is achieved by a non smooth transformation in the original system followed by the derivation of a smooth time invariant control in the new coordinates. The stability and convergence analysis is built on Lyapunov stability theory.

Original languageEnglish
Pages (from-to)59-63
Number of pages5
JournalInternational Journal of Advanced Robotic Systems
Volume2
Issue number1
Publication statusPublished - Mar 2005

Keywords

  • Adaptive control
  • Car-like vehicle
  • Nonholonomic system

ASJC Scopus subject areas

  • Software
  • Computer Science Applications
  • Artificial Intelligence

Fingerprint Dive into the research topics of 'An adaptive control scheme for nonholonomic mobile robot with parametric uncertainty'. Together they form a unique fingerprint.

Cite this